# SDR ASAA2019092130776

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 17,907 hours, 5,740 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL 340. GROUNDED - YES. ACCOMPLISHED FIM 49-30 TASK 804 INITIAL EVAL PASS. MSG 49-31018 WAS SHOWING BEFORE ACCOMPLISHING THE FIM TASK. AFTER APU START AND SHUTDOWN, NO MSG WAS SHOWING FOR THE LAST APU CYCLE. OPS OK.
